# SDR MASA99075

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6YV
- Make and model: Beech 1900D
- Aircraft serial: UE6
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 10162000061
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NIGHT MAINTENANCE, FOUND THE HORIZONTAL STABILIZER MAIN SPAR CENTER WEB CRACKED.  MAINTENANCE REPAIRED THE CRACKED WEBBING IAW RO NR B1900D-55-0001.  (M)
